# SDR SWIA202157309

- Difficulty date: February 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON O/B HINGE HARDWARE UPPER AND LOWER NUT CORRODED AND RUSTY.    (C-CHECK RO 4/2/2021)    RECEIVED SERVICEABLE HARDWARE FOR THE RIGHT AILERON O/B HINGE HARDWARE UPPER AND LOWER NUT, RTEFERENCE CAMP#- 21954571 FOR INSTALLTION OF THE RIGHT AILERON.
